# SDR DALA1140269861

- Difficulty date: May 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 102A, THREE EA FASTENER HOLES SHOWING WEAR AND PITTING.  REMOVED CABIN FLOOR PANEL 102A ON TASK CARD 0590-0020-8M, CORROSION REMOVED IAW DC9 SRM 53-01, IN  LIMITS PER DC9 SRM 53-02, PG 8.  FABBED REPAIR DOUBLERS IAW DC9 SRM 53-05, PG 12, TREATED AND PRIMED FLOOR PANEL AND REPAIR DOUBLERS PER DC9 SRM 51-10-3, PG 30-31, INST FLOOR PANEL 102A & REPAIR DOUBLERS IAW SRM 53-05 PG 12.
